Skip to Main content Skip to Navigation
Journal articles

On the residual solvability of generalized free products of solvable groups

Abstract : In this paper, we study the residual solvability of the generalized free product of solvable groups.
Document type :
Journal articles
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990487
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Tuesday, May 13, 2014 - 3:39:15 PM
Last modification on : Tuesday, October 19, 2021 - 11:03:28 AM
Long-term archiving on: : Monday, April 10, 2017 - 10:11:25 PM

File

2055-6604-1-PB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Delaram Kahrobaei, Stephen Majewicz. On the residual solvability of generalized free products of solvable groups. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 4 (4), pp.45--50. ⟨10.46298/dmtcs.540⟩. ⟨hal-00990487⟩

Share

Metrics

Record views

21

Files downloads

878